# SDR 2014FA0000405

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N158FC
- Make and model: Cessna 182T
- Aircraft serial: 18282062
- Aircraft time: 1,556 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,556 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: 25765443
- Part serial: 70GT2304
- Condition: Failed
- Location: Fuel System
- Part time: 1,556 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: K

## Discrepancy

ENGINE HAS BEEN RUNNING ROUGH AND VERY RICH AT IDLE. IDLE MIXTURE WAS ADJUSTED DUE TO A RISE OF OVER 100 RPM WHEN CHECKING.  ACFT FLEW FOR A FEW MORE HOURS, BUT MIXTURE WAS RICH AGAIN. ALSO WHEN ACFT WAS PARKED OVERNIGHT, FUEL STAIN WAS ON THE GROUND UNDERNEATH THE DRAIN TUBE FOR THE INDUCTION BETWEEN THE AIR FILTER AND FUEL SERVO.  UNCOWLED ENGINE, CAPPED THE FUEL OUTLET FROM THE SERVO, TURNED THE PUMP ON AND OBSERVED FUEL SEEPING FROM THE GROOVE JUST BEHIND THE 4 SENSE TUBES INSIDE THE THROAT OF THE FUEL SERVO OR FUEL INJECTOR. REPLACED SERVO WITH AN O/H UNIT.
